Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

(D-4)-Objects in Abelian Categories

ALGEBRA COLLOQUIUM, vol.29, no.02, pp.231-240, 2022 (Journal Indexed in SCI) identifier identifier

The Schroder-Bernstein problem for modules

JOURNAL OF ALGEBRA, vol.498, pp.153-164, 2018 (Journal Indexed in SCI) identifier identifier

Some Generalizations of Quasi-Projective Modules

ALGEBRA COLLOQUIUM, vol.22, pp.727-738, 2015 (Journal Indexed in SCI) identifier identifier

On coretractable modules

Hokkaido Mathematical Journal, vol.44, no.1, pp.91-99, 2015 (Journal Indexed in SCI) identifier identifier identifier

DIRECT SUMS OF SEMI-PROJECTIVE MODULES

COLLOQUIUM MATHEMATICUM, vol.127, no.1, pp.67-81, 2012 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

A Study On Semi-projective Covers, Semi-projective Modules and Formal Triangular Matrix Rings

Palestine Journal of Mathematics, no.3, pp.374-382, 2014 (International Refereed University Journal)